The coupling of fourier series with method of moments to solve poisson type equations

J. Rejeb, T. Sarkar, M. Balagangadhar

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

A method for handling the non-homogeneous terms occurring in the method of moments formulation of the Poisson equation is proposed. The algorithm is based on using the Fourier series expansions for solving the general two-dimensional Poisson equation without the need for either domain discretization nor Monte Cario integration techniques. The convergence of the present method is studied and improved by using the algorithm. Application of this method to the determination of the depletion layer profile is presented along with several other engineering problems. The results are compared with solutions available in the literature.

Original languageEnglish (US)
Pages (from-to)873-894
Number of pages22
JournalJournal of Electromagnetic Waves and Applications
Volume11
Issue number7
DOIs
StatePublished - Jan 1 1997

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Physics and Astronomy(all)
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'The coupling of fourier series with method of moments to solve poisson type equations'. Together they form a unique fingerprint.

  • Cite this